| Model Number |
773656 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported air bubbles in the feeding set.There was no harm to the patient.
Additional Manufacturer Narrative
Additional information: h2, h3, h6.Investigation summary: the customer reported air bubbles in the feeding set.No patient injury/harm reported.A device history record review was unable to be completed due to the lot number of the reported device being unknown.Failure mode trending was reviewed and a trend was not identified.One (1) used sample was returned for evaluation.Visual inspection and functional testing performed found the device functioned as intended without failure.The complaint is not confirmed.No further action is required at this time.This reported failure mode will continue to be monitored and trended.